# SDR TI1R001411

- Difficulty date: January 10, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N4493X
- Make and model: Bolkms BK117A3
- Aircraft serial: S7038
- Aircraft time: 10,920 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 40205773
- Part serial: 87063984
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIRECTIONAL GYRO,  20 DEGREES OFF ON READING, BETWEEN POLES.  REMOVED AND REPLACED.
